Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 270132, 14 pages
http://dx.doi.org/10.1155/2012/270132
Research Article

Generalized Derivations in Semiprime Gamma Rings

1Department of Mathematics, University of Rajshahi, Rajshahi 6205, Bangladesh
2Department of Mathematics, FS, and Institute for Mathematical Research (INSPEM), Universiti Putra Malaysia, 43400 Serdang, Malaysia

Received 10 November 2011; Revised 5 December 2011; Accepted 5 December 2011

Academic Editor: Christian Corda

Copyright © 2012 Kalyan Kumar Dey et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Hvala, “Generalized derivations in rings,” Communications in Algebra, vol. 26, no. 4, pp. 1147–1166, 1998. View at Publisher · View at Google Scholar
  2. M. N. Daif and M. S. Tammam El-Sayiad, “On generalized derivations in semiprime rings,” International Journal of Contemporary Mathematical Sciences, vol. 2, no. 29–32, pp. 1481–1486, 2007. View at Google Scholar · View at Zentralblatt MATH
  3. N. Aydin, “A note on generalized derivations of prime rings,” International Journal of Algebra, vol. 5, no. 1–4, pp. 17–23, 2011. View at Google Scholar
  4. Y. Çeven and M. A. Öztürk, “On Jordan generalized derivations in gamma rings,” Hacettepe Journal of Mathematics and Statistics, vol. 33, pp. 11–14, 2004. View at Google Scholar · View at Zentralblatt MATH
  5. F. Ali and M. A. Chaudhry, “On generalized derivations of semiprime rings,” International Journal of Algebra, vol. 4, no. 13–16, pp. 677–684, 2010. View at Google Scholar
  6. M. J. Atteya, “On generalized derivations of semiprime rings,” International Journal of Algebra, vol. 4, no. 9–12, pp. 591–598, 2010. View at Google Scholar · View at Zentralblatt MATH
  7. N.-U. Rehman, “On commutativity of rings with generalized derivations,” Mathematical Journal of Okayama University, vol. 44, pp. 43–49, 2002. View at Google Scholar · View at Zentralblatt MATH
  8. N. Rehman, “On generalized derivations as homomorphisms and anti-homomorphisms,” Glasnik Matematički. Serija III, vol. 39, no. 1, pp. 27–30, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH